General Letters in Mathematics

Volume 1 - Issue 1 (1) | PP: 1 - 10 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.1.1.1
539
220

Modified Newton's Methods with Seventh or Eighth -Order Convergence

Husnia Mohamed Eldanfour
Received Date Revised Date Accepted Date Publication Date
12/6/2016 16/7/2016 4/8/2016 30/8/2016
Abstract
In this paper, we consider a modification of the Newton's method which produce iterative method with fourth-order of convergence have been proposed in [4] and obtain new methods with ( seventh or eighth )-order convergence for solving non-linear equations. A general error analysis providing the higher order of convergence is given. Per iteration the new methods require one additional evaluation of the function. Numerical examples are also included the performance of the new methods.


How To Cite This Article
Eldanfour , H. M. (2016). Modified Newton's Methods with Seventh or Eighth -Order Convergence . General Letters in Mathematics, 1 (1), 1-10, DOI:10.31559/glm2016.1.1.1

Copyright © 2022, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.